I am 63, female, taking Warfarin, Lovastatin, and Atenolol BP meds - and have been on meds for several years; and that the labels say the meds could cause a person to itch. I just finished an Antibiotic and take Mupurin Ointment to help heal my sores (per Dr. Rx) I have put several type of other solutions, Hydrogen Peroxide, Witch Hazel, Tea Tree Oil, Alcohol, Lotions, and others. I have a medical background and always wash my hands, etc . I just read about a treatment using Hydrogen Perioxide to soak in the tub 20 minutes --using 2 bottles and her sore went away. I will try it.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.